Crestor is the branded version of the statin Rosuvastatin and is used for its cholesterol lowering effect, in particular in people who have already developed health problems as a result of high blood lipid levels, but also in people who are at high risk of developing similar complications. As it's a daily treatment, it should be safe to use for most people, but there is a slight risk of side effects. Most of the side effects reported by people using this medication are mild, but some of the rare side effects can be potentially dangerous.
Headaches and dizziness may occur when taking Crestor.Gastric
Abdominal pain may occur, but it is rare for this pain to be severe. Feelings of nausea and general sickness are more common. Constipation may also occur.Skin
Skin reactions are uncommon but may include a rash or itching.Muscular
Muscle pain may occur but this is usually only a mild discomfort. Muscle damage is very rare.
Common side effects such as constipation, abdominal pains and headaches occur in one in every 100 patients, and shouldn't normally be anything to worry about. However, if these side effects are bothering you or they persist for a long time then you should speak to your doctor, who may tell you to stop taking Crestor, lower your dose or use an alternative statin.
Rash, itching or severe skin reactions only affect one in every 100 to a thousand patients who use Crestor on a daily basis. Get medical help if you experience any of these.
If you experience any of these side effects, you should stop taking this medication immediately and seek medical help straight away. Luckily these side effects are very rarely reported.
These occur at a frequency of one in every 10,000 and they are usually more serious in nature.
These effects have been reported by some users of Crestor and can be very serious.